# SDR DXTA2022022257210

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 2,854 hours, 1,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT LIGHT REMAINED ON AFTER SHUTDOWN AND BATTERY DISCONNECTED// SIGNOFF// COMPLIED WITH TASK CARD TC-FLT-33-1001 REV 0 15DEC2021. FOUND ILL G SWITCH TRIPPED. PERFORM
SATISFACTORY EMERGENCY LIGHTING INERTIA SWITCH OPS CHECK AND SATISFACTORY EMERGENCY LIGHTING OPERATIONAL 
CHECK IAW CE·6B0A AMM 33-50-00
